Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the convergence of bilateral ergodic averages

Tom 164 / 2021

Christophe Cuny, Yves Derriennic Colloquium Mathematicum 164 (2021), 327-339 MSC: Primary 37A05. DOI: 10.4064/cm7985-3-2020 Opublikowany online: 13 November 2020

Streszczenie

We study the almost sure convergence of bilateral ergodic averages for not necessarily integrable functions and relate it to the convergence of forward and backward averages, hence complementing results of Woś and the second named author. In the case of convergence, using results of Furstenberg on double recurrence, we prove oscillations of the bilateral ergodic averages around the limit.

Autorzy

  • Christophe CunyUniversité de Brest
    Mathématiques (LMBA-UMR CNRS 6205)
    6 av. Le Gorgeu
    29238 Brest, France
    e-mail
  • Yves DerriennicUniversité de Brest
    Mathématiques (LMBA-UMR CNRS 6205)
    6 av. Le Gorgeu
    29238 Brest, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek